# SDR DALA13052040187

- Difficulty date: October 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 80,552 hours, 11,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 34F AND 31F ARE INOPERATIVE.  MAINTENANCE FOUND A PIN PUSHED IN AND A DISCONNECTED PLUG.  REPLACED PIN AND PLUG.  SYSTEM OPERATION IS NORMAL.
